# SDR ASAA2023020241830

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,484 hours, 11,542 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE MCDU WENT BLANK FOR 5-10 SECONDS DURING CRUISE AT FL 360.ALL WARNING LIGHTS ON SIDES OF KEYPAD ILLUMINATED.WHEN SCREEN CAME BACK, MCDU WENT INTO BITE TEST MODE FOR ABOUT 10 SECONDS AND RETURNED TO NORMAL OPS.NO SIGN OF FMC FAILURE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TSK 804 FMCS MCDU 1 CYCLED AND PERFORMED FMCS BITE TEST AND NO FAULTS NOTED. PERFORMED SENSORS AND INFLT FAULT TESTS. NO FAULTS NOTED. FMCS TEST NORMAL IAW FIM 34-61 TSK 801.
